# SDR SWAA2022050295401

- Difficulty date: April 18, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE ATTACH ANGLE BETWEEN DEFLECTION CONTROL RIB AND TRANSVERSE WEB CRACKED / [01] REMOVED LEFT WING TRAILING EDGE ATTACH ANGLE BETWEEN DEFLECTION CONTROL RIB AND TRANSVERSE WEB CRACKED AND INSTALLED NEW ATTACH ANGLE P/N 115A6260-1 IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION #1
